# SDR AU990377

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Failed
- Location: Lt Engine
- Component: Garrtt
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(AUS) LEFT ENGINE SHUT DOWN IN-FLIGHT.   INVESTIGATION FOUND METAL PARTICLES ON THE CHIP DETECTOR (NO COCKPIT INDICATION).   SUSPECT GEARBOX IDLER GEAR BEARING FAILURE.
